MathSciNet Relay Station
MathSciNet bibliographic data
MR849480 (88a:30083) 30E10 (28A20 30B40 46E15)
Verdera, Joan BMO rational approximation and one-dimensional Hausdorff content. Trans. Amer. Math. Soc. 297 (1986), no. 1, 283–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement